# SDR 2018FA0000241

- Difficulty date: April 27, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146009
- Condition: Damaged
- Location: Bs 1015-1027
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERNAL FUSELAGE SKIN SCRATCHED AN GOUGED BETWEEN FS 1015 AND FS 1027, STRINGERS 23R AND 26R.  REPAIRED EXTERNAL SKIN IAW STS ENGINEERING SOLUTIONS, ENGINEERING AUTHORIZATION 43-2018-068.
